MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS 24 ABI; NUCLEUS AUDITORY BRAINSTEM IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS 24 ABI; NUCLEUS AUDITORY BRAINSTEM IMPLANT SYSTEM
Model Number ABI24M
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Hearing Impairment (1881)
Date of Event 07/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on jul 26, 2019.
 
Event or Problem Description
Per the clinic, the patient experienced no sound after a trauma to the implant site.The implant remains in-situ.

Brand Name
NUCLEUS 24 ABI
Common Device Name
NUCLEUS AUDITORY BRAINSTEM IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, 2109
AS  2109
MDR Report Key8829475
Report Number6000034-2019-01366
Device Sequence Number3011856
Product Code MHE
UDI-Device Identifier09321502002325
UDI-Public(01)09321502002325(11)131112(17)151111
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2019
Report Date (Section F) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/11/2015
Device Model NumberABI24M
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer07/09/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age7 YR
Date Report Sent to FDA07/26/2019